# SDR CALA2013081290334

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 65,495 hours, 24,191 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Wire
- Condition: Shorted
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FWD CARGO NESTING SYS NOT WORKING.  FOUND THAT THE LIGHT SWITCH WAS SMOKING IN THE DOOR OPENING PANEL.  SUSPECT SWITCH IS SHORTING OUT.  FOUND 9MJ FWD DOOR OPEN AND LOCKED LIGHT SWITCH WIRE 5037 AND 5030 CHAFED AND SHORTING TO EACH OTHER, REPAIRED WIRING IAW SWP20-10-13, ALSO REPLACED 9MJ AS PRECAUTIONARY IAW AWM 52-35-01. OPS CK GOOD.
